| Catalog Number |
07027737190 |
| Medical Device Problem Codes |
High Test Results (2457); Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Both the customer and investigation results were above the reference range leading to the same clinical interpretation.Product labeling states: "in case of implausible high prolactin values a precipitation by polyethylene glycol (peg) is recommended in order to estimate the amount of the biological active monomeric prolactin." peg treatment was not performed.A general reagent issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.
Event or Problem Description
The initial reporter questioned a result for 1 patient sample tested for elecsys prolactin ii (prolactin ii) on a cobas e801 module.The initial result from the customer¿s e801 module was 44 ng/ml.This result was reported outside of the laboratory where the physician requested additional testing.The sample was submitted for investigation where the result from an e801 module used at the investigation site was 57.8 ng/ml.The e801 module serial number used at the customer site is not known.The e801 module used at the investigation site was (b)(4).The prolactin ii reagent lot used at the investigation site was 482648 with an expiration date of nov-2021.